×

zbMATH — the first resource for mathematics

Logarithmic Comparison Theorem and some Euler homogeneous free divisors. (English) Zbl 1077.32012
Let \(D\), \(x\) be a free divisor germ in a complex manifold of dimension \(n>2\). If the complex of holomorphic differential forms with logarithmic poles along \(D\) calculates the cohomology of the complement of \(D\) in \(X\) we say that \(D\), \(x\) satisfy the ‘logarithmic comparison theorem’ (LCT). It is known that locally quasi-homogeneous free divisors satisfy the LCT. The authors present a family of Euler-homogeneous free divisors that do not satisfy the LCT. The method they use here is different from the computational approach they proposed in an earlier paper.
It remains an open question which Euler homogeneous free divisors do satisfy the LCT.

MSC:
32S20 Global theory of complex singularities; cohomological properties
14F10 Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials
32S40 Monodromy; relations with differential equations and \(D\)-modules (complex-analytic aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Francisco J. Calderón Moreno, David Mond, Luis Narváez Macarro, and Francisco J. Castro Jiménez, Logarithmic cohomology of the complement of a plane curve, Comment. Math. Helv. 77 (2002), no. 1, 24 – 38. · Zbl 1010.32016
[2] Francisco J. Castro-Jiménez, Luis Narváez-Macarro, and David Mond, Cohomology of the complement of a free divisor, Trans. Amer. Math. Soc. 348 (1996), no. 8, 3037 – 3049. · Zbl 0862.32021
[3] Castro-Jiménez, F.J., Ucha-Enríquez, J.M. Testing the Logarithmic Comparison Theorem In preparation. · Zbl 1071.14024
[4] F. J. Castro-Jiménez and J. M. Ucha-Enríquez, Explicit comparison theorems for \?-modules, J. Symbolic Comput. 32 (2001), no. 6, 677 – 685. Effective methods in rings of differential operators. · Zbl 1015.16029
[5] F. J. Castro-Jiménez and J. M. Ucha, Free divisors and duality for \?-modules, Tr. Mat. Inst. Steklova 238 (2002), no. Monodromiya v Zadachakh Algebr. Geom. i Differ. Uravn., 97 – 105; English transl., Proc. Steklov Inst. Math. 3(238) (2002), 88 – 96. · Zbl 1039.32011
[6] A. Grothendieck, On the de Rham cohomology of algebraic varieties, Inst. Hautes Études Sci. Publ. Math. 29 (1966), 95 – 103. · Zbl 0145.17602
[7] Kyoji Saito, Theory of logarithmic differential forms and logarithmic vector fields, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 27 (1980), no. 2, 265 – 291. · Zbl 0496.32007
[8] Torrelli, T. Equations fonctionnelles pour une fonction sur un espace singulier. Ph. D. Thesis, 1998.
[9] Torrelli, T. Sur les germes de fonctions méromorphes définis par un système differentiel d’ordre 1. Preprint, 2002
[10] Ucha-Enríquez, J.M. Métodos constructivos en álgebras de operadores diferenciales. Ph. D. Thesis, Universidad de Sevilla, 1999.
[11] Walther, U. Bernstein-Sato polynomial versus cohomology of the Milnor fiber for generic arrangements of hyperplanes Preprint math.AG/0204080.
[12] Jonathan Wiens and Sergey Yuzvinsky, De Rham cohomology of logarithmic forms on arrangements of hyperplanes, Trans. Amer. Math. Soc. 349 (1997), no. 4, 1653 – 1662. · Zbl 0948.52014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.